# SDR C1HA200481003

- Difficulty date: October 31, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Door Gates
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C PRESSURIZATION, WOULD NOT HOLD PRESSURIZATION ABOVE 15000 ON ONE PACK WITH CARGO HEAT OUTFLOW CLOSED.  FOUND GATE SEALS ON THE L1 AND L2 DOORS NOT SECURED. SECURED SEAL IAW MM 52-11-71 PERFORMED ADJ/TEST IAW MM 21-31-00 OPS CK OKAY.
